# SDR SWAA2024080819202

- Difficulty date: July 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LEAKS AT SCUFF PLATE LOCATION DURING CABIN PRESSURIZATION<[01] REMOVED AND REPLACED R1 DOOR SCUFF PLATE IN REF AMM 53-11-01-420-801 AND TASK CARD 'TTG8Q002FNSD' LEAK CHECK ACCOMPLISHED REF AMM 05-51-91-790-801 . NO LEAKS NOTED;[02] VERIFIED STEP 1.
